Hilbert-Siegelsche Modulformen und Integralgleichungen.

Ulrich Christian

Monatshefte für Mathematik (1968)

  • Volume: 72, page 412-418
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Christian, Ulrich. "Hilbert-Siegelsche Modulformen und Integralgleichungen.." Monatshefte für Mathematik 72 (1968): 412-418. <http://eudml.org/doc/177440>.

author = {Christian, Ulrich},
journal = {Monatshefte für Mathematik},
keywords = {modular functions, automorphic functions, almost periodic functions},
pages = {412-418},
title = {Hilbert-Siegelsche Modulformen und Integralgleichungen.},
url = {http://eudml.org/doc/177440},
volume = {72},
year = {1968},

AU - Christian, Ulrich
TI - Hilbert-Siegelsche Modulformen und Integralgleichungen.
JO - Monatshefte für Mathematik
PY - 1968
VL - 72
SP - 412
EP - 418
KW - modular functions, automorphic functions, almost periodic functions
UR - http://eudml.org/doc/177440
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.